Volunteer Opportunities

Lines: You will be responsible for helping with lines the day before the event (4/11/14).

Sign Up Now

Soccer Set Up Crew: You will be responsible for being at the field from 7:00 A.M. – 9:00 A.M. Saturday morning (4/12/14).
Responsibilities include:
• Set up for 4 fields
(line off field, put goals together)
• Mark corners
• Set up registration tent, information tables and chairs
• Set out trash containers at each field an other locations (use judgment)

Sign Up Now

Hospitality/Team Registration/Information Tent/First Aid: 
You will be responsible for a 4 hour shift from 8:00 A.M. – 12:00 P.M., 12:00 P.M. – 4:00 P.M. or 4:00 P.M. – 8:00 P.M.
 Note there will be a Team Registration Desk/Volunteer training prior to game day – TBA

Responsibilities include:
• All teams will check in at the desk prior to playing any game
• Unpaid balances will be collected

• Packets with bracket information, rules and activity info, will be given to each team captain

• The information desk is available for general information
• Provide maps of the fields, help teams & guests understand the field layout
• Provide schedule of events
• Administer first aid
• Keep the food and drink supply fresh
• Keep trash cans empty and tent area clean
• Be hospitable to all guests
• Keep the tent organized and welcoming
• If there is an opportunity, start a conversation

Sign Up Now

Score Table:
 You will be responsible for a 4 hour shift: 9:00 A.M. – 1:00 P.M., 12:00 P.M. – 4:00 P.M. or 3:00 P.M. – 7:00 P.M.
Six (6) volunteers needed; 2 per shift. Note there will be a Score Table/Volunteer training prior to game day – TBA.

Responsibilities include:
• Maintain the bracket chart on an erasable white board

• Add in the scores and move the teams to the appropriate place on the bracket
• Keep the copy of the score of the games provided by field directors

Sign Up Now

Ball Retrievers: 
You will be responsible for a 4 hour shift. 8:30 A.M. – 12:30 P.M., 12:00 P.M. – 4:00 P.M. or 3:30 P.M. – 7:30 P.M. Scouts and students would be great for this station. Need 1 or 2 per field, total of 24. Note there may be a Ball Retriever/Volunteer training prior to game day. If so, you will be notified – TBA. Arrive at the Volunteer Check in table ½ hour prior to your first game time for last minute instructions.

Responsibilities include:
• Keep 2 balls at your field at all times

• If a ball goes out of bounds, throw the extra ball in and chase the other ball down
• The object is to keep the game moving
• If you must leave the field, make sure you have someone to cover for you
• Do not leave the field during the game
• Make sure there are 2 balls at the field when your shift is over

Sign Up Now

Field Directors: You will be responsible for a 6 hour shift: 8:00 A.M – 2:00 P.M. or 1:30 P.M. – 7:30 P.M.
 Note there will be a Field Director training prior to game day – TBA.
 Arrive at the Volunteer Check in table ½ hour prior to your first game time for last minute instructions.

Responsibilities include:
• Before the game starts, answer questions from team captains about the rules
• Bring the teams together and introduce them to one another
• Mention actions that will not be tolerated (Red Card)

• Turn the start of the game over to the referee
• Do whatever possible to keep to the time schedule
• If there is a discrepancy that the ref can’t handle, the Director is the final word
• Retrieve the score card from the ref, verify the score and send it with a runner to the score table
• Report any incidents to the Tournament Directors

Sign Up Now

Greeters: You will be responsible for a 4 hour shift: 8:00 A.M – 12:00 P.M., 12:00 P.M. – 4:00 P.M. or 4:00 P.M – 7:00 P.M.
 Arrive at the Volunteer Check in table ½ hour prior to your shift for last minute instructions.

Responsibilities include:
• Make people feel welcome
• Direct people and players to the appropriate registration tables, bathrooms, lunchroom, etc.

Sign Up Now

P.A. Announcers: 
You will be responsible for a 6 hour shift: 8:00 A.M. – 2:00 P.M. or 2:00 P.M. – 7:00 P.M.
 Note there will be a P.A. Announcers/Volunteer training prior to game day – TBA.

Responsibilities include:
• Announce each game that is starting and the field that it will be played on
• Make any general announcements, such as lost or found
• Remind folks that the hospitality tent is available for anyone that needs it
• Announce the ending trophy presentation

Sign Up Now

Tear Down Crew:
 You will be responsible for being at the field by 5:00 P.M. Saturday afternoon. You will be finished at approximately 7:30 P.M.
 Check in at the Volunteer desk.

Responsibilities Include:
• Tear down for 4 fields

• Move goals back to desired location or pack up
• Tear down Hospitality Tent and chairs
• Tear down registration and information tables and chairs

• Pick up trash and trash containers
• Make the facility look better than when we began

Sign Up Now

Festival Volunteers: You will be responsible for a 2 hour shift: 9:00 A.M – 11:00 A.M., 11:00 A.M. – 1:00 P.M., 1:00 P.M – 2:00 P.M, 2:00 P.M. – 4:00 P.M, or 4:00 P.M – 6:00 P.M.
2 volunteers needed at each station per shift – total of 10.

Stations Include:
Snow Cones: operate machine and distribute
Popcorn: operate machine and distribute
Moon Bounces: oversee the children in the moon bounces
Face Paint: paint faces and apply temporary tattoos
Soccer Skills & Drills: play on the field with children attending the tournament

Sign Up Now

Fill out my online form.